MathSciNet Relay Station
MathSciNet bibliographic data
MR818452 (87d:42022) 42B20 (42B25)
Fefferman, R. A note on a lemma of Zó. Proc. Amer. Math. Soc. 96 (1986), no. 2, 241–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement